# SDR CA990804012

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 635104
- Condition: Damaged
- Location: Engine
- Part time: 444 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION REQUIRED BY CSB99-6 ON GTSIO-520-M ENGINES WAS PERFORMED AND THIS INSPECTION REVEALED A STRESS RISER CONDITION CAUSED BY A DISCREPANCY IN THE COUNTERWEIGHT BUSHING INSTALLATION PROCESS.  THE ENGINE WAS REMOVED FOR FURTHER  INSPECTION AND REPAIR.  REVISION TO AD 99-09-17 WILL BE MADE TO INCORPORATE THE ADDITIONAL MODEL TYPE GTSIO-520-M ENG.
